MAUDE Adverse Event Report: HOLOGIC, INC SELENIA DIMENSIONS MAMMOGRAPHY SYSTEMS, 3D

HOLOGIC, INC SELENIA DIMENSIONS MAMMOGRAPHY SYSTEMS, 3D
Model Number 3DM-SYS-INTL2D-MOB
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6), during a procedure the c-arm had an uncommanded movement.A field engineer examined the equipment and found the c-arm rotation switch behind the detector was sticking.The field engineer replaced the c-arm rotation switch, tested all c-arm switches and the system met the manufacturer´s specifications.No other information is available.No patient or user injury reported.
 
Additional Manufacturer Narrative
3dimensions: uncommanded c-arm rotation: on 4/8/2024, the customer reported uncommanded rotational c-arm movement.The c-arm turned almost upside down intermittently (stopped and moved again).No patient or user injury was reported.The field engineer (fe) was dispatched to the site and found the rotary switch was sticking.The fe replaced the rotary switch to resolve the issue.A review of the device history showed this issue did not recur after the rotary switch was replaced.Initial evaluation: (b)(4).The rotary switch was not returned for further investigation.Investigation methods and findings: the part was not returned; therefore, further investigation cannot be completed.Cause/root cause: the probable cause of the uncommanded movement is due to the rotary switch sticking.Due to the limited information provided and lack of part return, the root cause of the rotary switch failure could not be determined.Conclusion: this investigation will be closed, and no further investigation is required.A capa is not needed at this time as there was no patient or user harm.Additionally, the risk is considered very low based on the occurrence.Future events will be monitored and trended.Complaint confirmed: no.Device history record (dhr) review: a review of the complaint history for (b)(6) showed no additional complaints for uncommanded c-arm motion due to the rotary switch.The complaint review identified the rotary switch is original to the system therefore, the dhr was reviewed.There were six discrepancies noted in the dhr however none were not related to the rotary switch.The rotary switch was installed with no failures/issues noted.System product code: 3dm-sys-intl2d-mob.Serial number: (b)(6).System manufacture date: 3/2/2021.System installation date: (b)(6) 2022.Unique device identified (udi): (b)(4).

Brand Name
SELENIA DIMENSIONS MAMMOGRAPHY SYSTEMS, 3D
Common Device Name
MAMMOGRAPHY SYSTEM
Manufacturer (Section D)
HOLOGIC, INC
36 & 37 apple ridge road
danbury CT 06810
Manufacturer (Section G)
HOLOGIC, INC
36 & 37 apple ridge road
danbury CT 06810
Manufacturer Contact
ariel lafuente
562 parkway
coyol free zone building b24
san jose, MA 20102
MDR Report Key19209486
Report Number1220984-2024-00040
Device Sequence Number7927196
Product Code OTE
UDI-Device Identifier15420045510593
UDI-Public(01)15420045510593(11)210302
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P080003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3DM-SYS-INTL2D-MOB
Device Catalogue Number3DM-SYS-INTL2D-MOB
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2024
Supplement Date Received by Manufacturer02/20/2025
Initial Report FDA Received Date04/29/2024
Supplement Report FDA Received Date03/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/02/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown